I just know that my urine is a dark yellow almost orange in color. There is no pain or anything when I go. I've just noticed in the last couple of days the change in color. And this morning it had a very strong odor to it.
Sudden darkening and the presence of strong olfactory characteristics are usually the consequence of starting new medication,(often antibiotics), vitamins and similar supplements, a food product you normally do not consume,dehydration, and, yes acute hepatic conditions, although liver- related conditions usually cause the urinary changes to evolve over a few days, rather than suddenly, and are often seen in combination with obvious jaundice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2010 • 1 answer
Posted 16 Mar 2011 • 3 answers
Posted 12 May 2011 • 2 answers
Posted 21 Aug 2011 • 3 answers
I am taking oxybutynin 5 mg 1 daily . would this cause an odor in my urine .Not sweet more like when
Posted 5 Oct 2012 • 1 answer